Hi, I am 41 year old man. I train 5 days per week, run approx 30 to 40 km per week and weights 4 x. I recently put on a little weight so decided to try growth hormone. After a low level (2 iu) intake and short period of administration (2 week) I started to feel sick, dizzy, depressed, cold, sluggish etc. others taking the exact same batch had none of these symptoms in fact rather the opposite. These symptoms increased the more I administered. I subsequently stopped further intake and returned to my normal self being over the following 10 days. A couple of months later I decided to try a course of stanazol which I have used numerous times over my youth without any problems but to my concern, I again began to incur very similar symptoms to the growth horme. I seemed highly intolerant to low dosage (10 mg) oral. Again many other uses found no such issues. Could you please advise on what the possible underlying problem/problems could be. I have undertaken my own review, could this be a thyroid issue?
- By Team TDO
The growth hormone administration may lead to certain side effects in some individuals. And stanozol is banned by the athletes association. It is advised not to go for such drug administration which will risk your carrier. The intolerance of the stanozol now, is may be due to the growth hormone intake and not due to thyroid issue. If you still feel that it is due to thyroid, doing a thyroid function test can clear your doubt.